# SDR HEEA966732

- Difficulty date: February 26, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N5426U
- Make and model: Skrsky S76A
- Aircraft serial: 760167
- System (JASC): 3450 · Dependent Position Determining System
- Part: Receiver
- Part number: 071106603
- Condition: Defective
- Location: Cockpit
- Component: KFS580B
- Stage of operation: NR
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NO AUDIO AND WILL NOT TEST.  ALSO FACEPLATE DAMAGED AND CRACKED.
